| Catalog Number |
204-23-09 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
01/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had right knee arthroplasty on (b)(6) 2014, and then experienced revision surgical procedure on (b)(6) 2022 approximately 7 years, and 6 months, after initial implant.No images were provided.There is no device information provided.There is no other information available.
Additional Manufacturer Narrative
H10.Pending investigation.
Additional Manufacturer Narrative
Correction to section d4.
Additional Manufacturer Narrative
Manufacturer narrative: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.